Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Getting treated for amoebic dysetery with norflox. Complains of nausea and hiccups. Medicine to be stopped? Have hypertension and diabetes

to treat a bout of amoebic dysentery( 3 times a day a 50 yr. old diabetic male also having blood pressure complications, was prescribed by Physician NORFLOX-TZ tablets NORFLOX-TZ tablets twice a day after meals. The patient is complaining of nauseating tendency accompanied by continuous hiccups as well as gastric disorder. Pl. advise me whether, NORFLOX-TZ tablets should be discontinued forthwith.
Tue, 18 Dec 2012
Report Abuse
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.,

Being a diabetic and hypertensive , you have not indicated your BP reading and your FBS and PPBS levels.

Please get your BP and glycemic status checked including HbA1C levels. Try to control hypertension as well.

The most important of all investigations is Stools for routine/microscopy/culture if possible. The causative microbe has to be found out and then evidence based therapy be instituted by the MD.

Pls keep the PPBS levels within 200 mg % maximum and FBS at 126 mg% maximum. BP to be maintained within 140/90 mmHg at the max.

The symptoms of continuous hic ups and nauseating sensation are due to Tinidazole Component in Norflox TZ medication.

The reports of investigations will ascertain the type of mixed infection in the gut. Kindly carry the reports to your MD who will decide on the type of intestinal and tissue amoebicide. In addition an antibacterial /antacid/H2 receptor antagonist/Probiotic/ORS will eventually cure your present condition.

You are hereby advised to keep your BP and Diabetes under constant control in addition to strict personal hygeine to prevent further infections.

wishing you a speedy recovery.,

Best regards.,

Dr Lt Cdr ASN Bhushan,

Ex-Navy.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Tinidazole


Getting treated for amoebic dysetery with norflox. Complains of nausea and hiccups. Medicine to be stopped? Have hypertension and diabetes

Dear Concerned., Thanks for writing to us., Being a diabetic and hypertensive , you have not indicated your BP reading and your FBS and PPBS levels. Please get your BP and glycemic status checked including HbA1C levels. Try to control hypertension as well. The most important of all investigations is Stools for routine/microscopy/culture if possible. The causative microbe has to be found out and then evidence based therapy be instituted by the MD. Pls keep the PPBS levels within 200 mg % maximum and FBS at 126 mg% maximum. BP to be maintained within 140/90 mmHg at the max. The symptoms of continuous hic ups and nauseating sensation are due to Tinidazole Component in Norflox TZ medication. The reports of investigations will ascertain the type of mixed infection in the gut. Kindly carry the reports to your MD who will decide on the type of intestinal and tissue amoebicide. In addition an antibacterial /antacid/H2 receptor antagonist/Probiotic/ORS will eventually cure your present condition. You are hereby advised to keep your BP and Diabetes under constant control in addition to strict personal hygeine to prevent further infections. wishing you a speedy recovery., Best regards., Dr Lt Cdr ASN Bhushan, Ex-Navy.